MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION; ASSAY, GLYCOSYLATED HEMOGLOBIN
Catalog Number 05336163190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 cobas c 502 module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable tina-quant hemoglobin a1c gen.3 - hemolysate and whole blood application result from the cobas 8000 cobas c 502 module.The initial result was 9.0%, and the repeat result was 5.5%.The questionable result was repeated because the customer noticed that it did not match the patient's previous result.The repeat result was deemed to be correct.
 
Additional Manufacturer Narrative
In the alarm trace, there was an alarm that the water reservoir level was too low and an alarm for the incubation bath water level sensor.Qc and calibration were passing.A field service engineer (fse) determined that the gear pump pressure was slightly low.The fse decontaminated the entire analyzer, replaced all pipettor seals, vacuum valves, the rinse mechanism tubing, detergent vacuum tubing, all cells, vacuum diaphragms, flapper valves, and the gear pump head.He verified that all mechanisms were adjusted and working properly, verified all water and vacuum pressures, and ran calibration and qc that passed.The investigation was unable to determine a direct root cause.The customer has not reported any additional issues after the service was performed.

Brand Name
TINA-QUANT HEMOGLOBIN A1C GEN.3 - HEMOLYSATE AND WHOLE BLOOD APPLICATION
Common Device Name
ASSAY, GLYCOSYLATED HEMOGLOBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21696832
Report Number1823260-2025-00882
Device Sequence Number8668338
Product Code LCP
UDI-Device Identifier04015630926275
UDI-Public04015630926275
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K102914
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05336163190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown